Erectile Dysfunction Support
661 members131 posts

ED in new realtionship

Hi..im 52 years old and just started a new relationship with a supa hot lady...foreplay i get an erection but then lose it just as quick then cant get it back..never been a issue in the past..i can go home and masturbate and orgasm thinking about her but do lose my erection quite quick...im hoping all this might be just nerves..have a doc appointment next week which im nervous about...any replies would be much appreciated, cheers..

PS my partner has been very understanding but hasnt helped my issue..

3 Replies
oldestnewest

Also i am a big guy who lifts weights but its never been an issue b4...i have actually lost 6kgs since xmas since being with her..

Reply

I am also 52. I can relate to your complaint. I had ed issues due to having prostate removed 2011 due to cancer. Before that I also had some issues. However, we had two of my daughter's and her son and mother living with us in same house. When we would go away, no issue but at home the was sometimes. I used the pills then the shots. I've had a prosthetic since Dec 2016 and happy with it. What is the environment like? Does it happen when away from distractions? It's good she is understanding. Sometimes it's also due to just blood flow there. The pills dilate the vessels which causes the inflation.

Reply

Thanks Bill...envrioment seems great just the two of us a lot of the time...just struggling to get back into form haha...we havent done anything at my place as yet im sure its a mental thing just wish i could block it all out...like i said at home thinking about her etc no issues at all...think im trying to hard? she is supa hot too very attractive...just havent had this issue b4 besides maybe too much to drink or the first or second initial date with nerves involved...in saying all this intercourse has happened a couple of times just not everytime which i dont normally have a problem with...

The biggest thing is the mor i google and read forum stuff the more i worry...doctors this week and dont know where to start talking, im not a great doctor visitor...

also if it is a mental thing but doc gave me say some viagra to see how it goes, does that mean i will be reliant on it all the time or could it be just a phaze?

Thanks heaps for tking the time to reply and really happy u have got greaat results now as im sure u are...cheers.

Reply

You may also like...